# SDR USAA2012080200002

- Difficulty date: August 1, 2012
- Submitted: August 3, 2012
- Operation: Air carrier
- Aircraft: N660AW
- Make and model: Airbus A320-232
- Aircraft serial: 1234
- Aircraft time: 44,740 hours, 16,611 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: D5211100100000
- Part serial: LE2171
- Condition: Out Of Adjust
- Location: Cabin
- Part time: 44,740 hours, 16,611 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - OUT OF LIMIT DIMENSION "A" BETWEEN FINGER AND STRIKERS LEVER OF DOOR DAMPER MECHANISM AND EMERGENCY OPERATION CYLINDER OF DOOR 832 (L2).  PERFORMED ADJUSTMENT OF DOOR 832 (L2) DIMENSION "A" IAW A320 AMM 52-13-14-820-002-A ITEM 4A STEP (2) CLEARANCE J2 IS OK.
